Skip to Main content Skip to Navigation
New interface
Journal articles

The magnetic susceptibility in soft magnetic composite materials

Abstract : The paper gives a demonstration of an analytic law which correlates the " effective " susceptibility in composite magnetic materials with the volume fraction in magnetic matter. The relation is built round two basic parameters : the first characterises the nature of the magnetic substance through an intrinsic susceptibility supposed to only be connected to the rotational magnetisation, the second characterises the heterogeneous aspect of the medium through an effective shape factor supposed to take the effects of internal demagnetising fields into account. A special attention is paid here to the latter : starting from a mixture of ellipsoidal particles, we show how the value of this average shape factor can be connected to both shapes and distributions of particles.
Document type :
Journal articles
Complete list of metadata
Contributor : Alexis Chevalier Connect in order to contact the contributor
Submitted on : Tuesday, March 19, 2013 - 2:41:07 PM
Last modification on : Monday, June 27, 2022 - 3:02:15 AM
Long-term archiving on: : Thursday, June 20, 2013 - 10:14:31 AM


Publisher files allowed on an open archive


  • HAL Id : hal-00802215, version 1


Marcel Le Floc'H, Alexis Chevalier, Jean-Luc Mattei. The magnetic susceptibility in soft magnetic composite materials. Journal de Physique IV Proceedings, 1998, vol.8 (Pr.2), pp.355-358. ⟨hal-00802215⟩



Record views


Files downloads